# SDR 98ZZZX1662

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N335PC
- Make and model: Cessna 335
- Aircraft serial: 3350053
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 991030130
- Condition: Worn
- Location: Lt Eng Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ENGINE CHANGE, THE EXHAUST COMPONENTS WERE INSPECTED AND THE LEFT ENGINE, INBOARD EXHAUST STACK (ELBOW) WAS FOUND WITH 2 LARGE HOLES CAUSED BY CONTACT FROM THE HEAT SHIELDS MOUNTED ABOVE THE ELBOW.  THE HEAT SHIELDS ALSO HAD HOLES IN THEM AND WERE BURNED BY THE ESCAPING EXHAUST GASSES.  ROUTED DIRECTLY ABOVE THE HEAT SHIELDS IS THE MAIN WIRE BUNDLE CONTAINING ALL NECESSARY WIRING FROM THE LEFT ENGINE.  SEVERAL WIRES SHOWED SIGNS OF HEAT DAMAGE TO THE INSULATION AND ONE WIRE WAS BURNED COMPLETELY IN HALF.
